# SDR FDEA202506130929

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 63,481 hours, 41,269 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111N52073
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 86-158 FLOOR TRACK AT LBL24, STA 1057, CORROSION ON LH FLANGE AT SCREWHOLE. REMOVED AND REPLACED FLOOR TRACK AT LBL 24 STA 1057 IAW SRM 51-40-02 & DWG 111N5202,   PARTMARKED PER GMM 7-1-1001, MAJOR REPAIR
